Global gradient estimates for elliptic equations of p(x)-Laplacian type with BMO nonlinearity

Sun Sig Byun, Jihoon Ok, Seungjin Ryu

Research output: Contribution to journalArticlepeer-review

49 Scopus citations

Abstract

We consider a nonlinear elliptic problem in divergence form, with nonstandard growth conditions, on a bounded domain. We obtain the global Calderón-Zygmund type gradient estimates for the weak solution of such a problem in the setting of Lebesgue and Sobolev spaces with variable p(x) exponents, in the case that the nonlinearity of the coefficients is allowed to be discontinuous and the domain goes beyond the Lipschitz category. We assume that the nonlinearity has small BMO semi-norms and the boundary of the domain satisfies the so-called δ-Reifenberg flatness condition. These conditions on the nonlinearity and the boundary are weaker than those reported in other studies in the literature.

Original languageEnglish
Pages (from-to)1-38
Number of pages38
JournalJournal fur die Reine und Angewandte Mathematik
Volume2016
Issue number715
DOIs
StatePublished - Jun 2016

Fingerprint

Dive into the research topics of 'Global gradient estimates for elliptic equations of p(x)-Laplacian type with BMO nonlinearity'. Together they form a unique fingerprint.

Cite this